Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whtx

Is this even POSSIBLE?

Recommended Posts

Is this effect even possible?

I had completed accutane 6 months prior and it was good but I started getting mild acne again so I went to buy some OTC cream. Clearsil with sulfur. The first night I only did spot treatment and it dried it up very well. Then I put on a a larger area and it dried up the acne and all was well. No sign of anything bad.

On the 3rd or 4th night, I put it all over my face and the next morning I had a terrible breakout. Why is it that the first few nights, it cleared up my face and then caused a big breakout?

Link to comment
Share on other sites

Perhaps it was too drying for your skin. Did you moisturize? Sulphur is good for drying out pimples ..but in combination with bp..it might be too much. If your skin it too dry..you juz overwork your oil glands..irritate the skin and cause more breakouts.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×